Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 1, Pages 103-111
http://dx.doi.org/10.1155/S0161171280000075

On the initial value problem for a partial differential equation with operator coefficients

Department of Mathematics, King Abdulaziz University, P.O. Box 1540, Jeddah, Saudi Arabia

Received 15 May 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahmoud M. El-Borai, “On the initial value problem for a partial differential equation with operator coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 1, pp. 103-111, 1980. https://doi.org/10.1155/S0161171280000075.